# SDR DALA1240650918

- Difficulty date: May 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BETWEEN BS 200-655 RBL 22.  FOUND OUT OF LIMITS AT SEVERAL STATIONS.  REPLACED SEAT TRACK FROM BS 436-798 RBL 22 IAW SRM 51-30-1 AND 51-30-2.
